Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 31, NWS Birmingham, AL

January 12, 2023Chambers County, Randolph County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 12, 2023, 1:57 PM CST for Chambers County, Randolph County, Alabama. It was in force for 29 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2023, 1:57 PM CST (19:57 UTC)
Expired
Jan 12, 2023, 2:26 PM CST
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Chambers County, AL, Randolph County, AL

The radar

The Maxwell AFB radar (KMXX), 62 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 2:08 PM CSTTORNADO1 Wsw White Plains, ALTHE START POINT WAS A BIT UNCERTAIN DUE TO SPORADIC TIMBER DAMAGE AROUND FIVE POINTS, BUT APPEARS TO BE NEAR COUNTY ROAD 114 WEST OF HIGHWAY 431 TO THE SOUTHWEST OF FIVE POINTS. NORTHEAST OF FIVE POINTS, THE TORNADO INTENSIFIED, SNAPPING AND UPROOTING MANY TRE
Jan 12, 2:13 PM CSTHAIL 0.71 E Fredonia, ALPUBLIC REPORT OF DIME-SIZED HAIL.
Jan 12, 2:14 PM CSTHAIL 13 Sw Roanoke Municipal, ALQUARTER-SIZED HAIL REPORTED IN THE CLACKVILLE COMMUNITY.
Jan 12, 2:17 PM CSTTORNADO1 W Post Oak Forks, ALMANY LARGE PINE TREES AND HARDWOOD TREES DOWN ACROSS CR 267. TREES ON POWER LINES. TDS OBSERVED.
Jan 12, 2:24 PM CSTTORNADO1 Ese Standing Rock, ALHOME DESTROYED ON CR 284 IN NORTHEAST CHAMBERS COUNTY. TDS VISIBLE VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

759 
WFUS54 KBMX 121957
TORBMX
ALC017-111-122100-
/O.NEW.KBMX.TO.W.0031.230112T1957Z-230112T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
157 PM CST Thu Jan 12 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Randolph County in east central Alabama...
  Northern Chambers County in east central Alabama...

* Until 300 PM CST.
    
* At 156 PM CST, a tornado producing storm was located 7 miles west
  of Trammel Crossroads, or 10 miles northeast of Dadeville, moving
  east at 55 mph.

  HAZARD...Damaging tornado and ping pong ball size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Roanoke, Stroud, Five Points, Fredonia, Post Oak Forks, Veasey
  Creek Park, Standing Rock, Welch, Penton, Trammel Crossroads, White
  Plains, Rock Mills, Stroud Creek, Roanoke Municipal Airport and
  Rocky Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3292 8559 3305 8559 3319 8525 3298 8521
TIME...MOT...LOC 1956Z 251DEG 49KT 3295 8565 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

17/KLAWS
4 follow-up statements
717 
WWUS54 KBMX 122011
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
211 PM CST Thu Jan 12 2023

ALC017-111-122100-
/O.CON.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
211 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTHEASTERN CHAMBERS COUNTIES...
    
At 211 PM CST, a severe thunderstorm capable of producing a tornado
was located over Five Points, or near Stroud, moving northeast at 60
mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Roanoke, Stroud, Five Points, Post Oak Forks, Standing Rock, Welch,
Rock Mills, Stroud Creek and White Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3297 8541 3303 8545 3319 8525 3301 8522
TIME...MOT...LOC 2011Z 239DEG 53KT 3302 8538 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

17/KLAWS
483 
WWUS54 KBMX 122019
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
219 PM CST Thu Jan 12 2023

ALC017-111-122100-
/O.CON.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
219 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTH CENTRAL CHAMBERS COUNTIES...
        
At 219 PM CST, a confirmed tornado was located over Post Oak Forks,
or over Stroud, moving northeast at 55 mph.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stroud, Standing Rock, Welch, Post Oak Forks and Rock Mills. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3300 8531 3309 8537 3319 8525 3305 8523
TIME...MOT...LOC 2019Z 238DEG 46KT 3306 8529 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

17/KLAWS
901 
WWUS54 KBMX 122020
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
220 PM CST Thu Jan 12 2023

ALC017-111-122100-
/O.CON.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
220 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR
SOUTHEASTERN RANDOLPH AND NORTH CENTRAL CHAMBERS COUNTIES...
        
At 220 PM CST, a confirmed large and extremely dangerous tornado was
located over Standing Rock, or near Stroud, moving northeast at 55
mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Stroud, Standing Rock, Welch, Post Oak Forks and Rock Mills. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3300 8531 3309 8537 3319 8525 3305 8523
TIME...MOT...LOC 2020Z 238DEG 46KT 3307 8527 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

17/KLAWS
734 
WWUS54 KBMX 122026
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
226 PM CST Thu Jan 12 2023

ALC017-111-122036-
/O.CAN.KBMX.TO.W.0031.000000T0000Z-230112T2100Z/
Randolph AL-Chambers AL-
226 PM CST Thu Jan 12 2023

...THE TORNADO WARNING FOR SOUTHEASTERN RANDOLPH AND NORTH CENTRAL
CHAMBERS COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for east central
Alabama.

LAT...LON 3300 8531 3309 8537 3319 8525 3305 8523
TIME...MOT...LOC 2025Z 251DEG 49KT 3310 8517 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 12:44 PM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Jan 12, 12:44 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1244 PM CST Thu Jan 12 2023

...New SHORT TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 1231 PM CST THU JAN 12 2023

A line of showers and thunderstorms with some severe thunderstorms
with damaging wind, large hail and tornado potential continues to
move east across Central Alabama. Improving conditions will
continue across our northwest counties and will expand further
east through the afternoon hours. There will be potential for a
few showers and storms ahead of the cold front as it advances
east, but much of the instability has been consumed. Ahead of
this activity, a weakly capped environment will continue to allow
instability to build with severe weather potential increasing
across our southern and eastern counties ahead of the line of
storms.

We will see improving conditions areawide by mid to late evening
with only a small chance for a few lingering showers across the
northeast. Temperatures will fall after sunset behind the line of
storms with readings falling to near freezing far northwest toward
daybreak on Friday morning with readings in the mid 30s across
the northwest third of the area and in the upper 30s for the rest
of the area except the far southeast with readings in the lower
40s.

Enough moisture is expected to rotate back into portions of the
northern and eastern counties very early Friday morning that may
produce some light drizzle mixed with flurries. No accumulations
are expected given how warm we have been recently. This risk will
taper off by late morning as temperatures struggle to climb,
reaching around 40 northwest and in to the mid 40s across the
central and southeast counties.

05

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 251 AM CST THU JAN 12 2023

Friday through Wednesday.

Any lingering showers due to wrap around moisture should lift out of
our area by late Friday morning. Temperatures will be dropping
through the day on Friday with Friday night/Saturday morning low
temperatures expected to be in the 20s area-wide. Dry and colder
weather will continue through the weekend with increasing rain
chances through the early part of next week as a trough lifts
through the Plains and into the Great Lakes region. The path of this
system is pretty far north and most of the dynamics remain displaced
well to the north, so not expecting any potential for strong storms
with it. Thunderstorms probabilities remain minimal due to the
limited instability, so we'll continue to leave any mention of
thunderstorms out of the forecast Monday through Wednesday as the
frontal boundary moves into our area, stalls, then potentially lifts
back northward. Given the uncertainty in timing of the front and
where/if it stalls, the rain chances remain fairly broad through
early next week.

25/Owen

&&

.AVIATION...
(18Z TAFS)
Issued at 1117 AM CST THU JAN 12 2023

A line of rain with thunderstorms, some severe, will continue
moving east across the area. TCL will be impacted by nearby TS
through 19z followed by an end to the thunderstorm activity.
BHM/EET/ASN/ANB will continue to be impacted through 20z followed
by decreased thunderstorm activity. MGM and TOI will be impacted
over the early afternoon hours. Low clouds will persist across the
area though rain and storms will push to the east. More moisture
may return overnight into early Friday morning near BHM/ASN/ANB.

05

&&

.FIRE WEATHER...

A line of strong to severe showers and storms will move through
the area today, with breezy winds outside of any thunderstorms as
well. Colder and drier air moves in for Friday with afternoon RH
values in the 45 to 55 percent range and northwesterly 20ft winds
around 10 to 12 mph. Afternoon RH values will be in the 30 to 40
percent range over the weekend with lighter winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     35  42  25  47 /  20  20   0   0
Anniston    37  43  27  47 /  20  20   0   0
Birmingham  36  42  28  48 /  10  10   0   0
Tuscaloosa  37  44  27  50 /  10  10   0   0
Calera      37  43  28  49 /  10  10   0   0
Auburn      39  44  28  49 /  40  10   0   0
Montgomery  40  46  28  51 /  30  10   0   0
Troy        40  46  28  51 /  50  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for the following
counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-
Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-
Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-
Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St.
Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...05
LONG TERM....25
AVIATION...05
Hazardous weather outlook, Jan 12, 2:57 AM CST, 11 hours before
Hazardous Weather Outlook
National Weather Service Birmingham AL
257 AM CST Thu Jan 12 2023

ALZ011>015-017>050-131200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
257 AM CST Thu Jan 12 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible on Thursday generally from 9 am
through 7 pm as a cold front moves through the area. The main
concern will be damaging winds, though a tornado or two cannot be
ruled out, along with isolated hail up to 1 inch.

Strong gusty winds are expected for much of the day across Central
Alabama well in advance of any thunderstorm activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on today.

In the hours before

Local storm report, Jan 12, 1:15 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND DMG     1 S COLUMBIANA          33.16N 86.61W
01/12/2023                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON EGG AND BUTTER ROAD.

0104 PM     HAIL             3 WNW BARFIELD          33.37N 85.77W
01/12/2023  E0.25 INCH       CLAY               AL   PUBLIC

            REPORT OF PEA SIZE HAIL ALONG CR49 AT STATE
            LAKE ROAD.

&&
Local storm report, Jan 12, 1:23 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TORNADO          3 E NEW PROSPECT        32.66N 86.49W
01/12/2023                   AUTAUGA            AL   FIRE DEPT/RESCUE

            SEVERE DAMAGE REPORTED ALONG CR 68 IN THE
            AREA OF US 31.

&&
Local storm report, Jan 12, 1:30 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     TSTM WND DMG     1 N HOWELL'S COVE       33.50N 86.16W
01/12/2023                   TALLADEGA          AL   EMERGENCY MNGR

            TREES DOWN ALONG HOWELL COVE ROAD AT GLADE
            ROAD AND ALONG STEMLEY BRIDGE ROAD.

&&
Local storm report, Jan 12, 1:34 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TORNADO          4 W TITUS               32.71N 86.38W
01/12/2023                   ELMORE             AL   FIRE DEPT/RESCUE

            TORNADO OBSERVED CROSSING LIGHTWOOD ROAD.
            TDS OBSERVED. HEAVY DAMAGE AT COOSA RIVER
            ROAD.

&&
Local storm report, Jan 12, 1:47 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TORNADO          1 WNW TITUS             32.72N 86.34W
01/12/2023                   ELMORE             AL   FIRE DEPT/RESCUE

            HEAVY DAMAGE REPORTED ALONG KELLY ROAD IN
            THE TITUS COMMUNITY.

&&
Local storm report, Jan 12, 1:50 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             RUSSELL FIELD AIRPORT   32.93N 85.96W
01/12/2023  E1.00 INCH       TALLAPOOSA         AL   EMERGENCY MNGR

            QUARTER-SIZED HAIL REPORTED IN ALEXANDER
            CITY.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 7:33 AM CSTSpecial Weather StatementBMXMarion27 min
Jan 12, 8:04 AM CSTSpecial Weather StatementBMXWinston26 min
Jan 12, 8:07 AM CSTTornado WarningBMXWinston24 min
Jan 12, 8:39 AM CSTSpecial Weather StatementBMXFayette36 min
Jan 12, 8:58 AM CSTTornado WarningBMXGreene, Sumter62 min
Jan 12, 9:08 AM CSTSevere Thunderstorm WarningBMXWalker, Winston37 min
Jan 12, 9:16 AM CSTTornado WarningBMXWalker, Winston3 min
Jan 12, 9:46 AM CSTSpecial Weather StatementBMXBlount29 min
Jan 12, 9:49 AM CSTSpecial Weather StatementBMXTuscaloosa26 min
Jan 12, 9:51 AM CSTTornado WarningBMXGreene, Hale, Tuscaloosa54 min
Jan 12, 9:55 AM CSTSevere Thunderstorm WarningBMXSumter50 min
Jan 12, 10:12 AM CSTTornado WarningBMXGreene, Hale, Marengo, Sumter63 min
Jan 12, 10:25 AM CSTTornado WarningBMXBibb, Tuscaloosa32 min
Jan 12, 10:53 AM CSTTornado WarningBMXMarengo56 min
Jan 12, 10:53 AM CSTTornado WarningBMXPerry45 min
Jan 12, 11:14 AM CSTTornado Warning Tornado observedBMXBibb45 min
Jan 12, 11:19 AM CSTSevere Thunderstorm WarningBMXShelby41 min
Jan 12, 11:32 AM CSTTornado WarningBMXDallas, Perry58 min
Jan 12, 11:36 AM CSTTornado Warning Tornado observedBMXChilton54 min
Jan 12, 11:38 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXSt. Clair, Talladega52 min
Jan 12, 12:09 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Cleburne45 min
Jan 12, 12:17 PM CSTSevere Thunderstorm WarningBMXCoosa, Shelby, Talladega43 min
Jan 12, 12:18 PM CSTTornado Warning EmergencyTornado observedBMXAutauga, Dallas57 min
Jan 12, 12:29 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne25 min
Jan 12, 12:39 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXClay66 min
Jan 12, 12:50 PM CSTTornado Warning EmergencyTornado observedBMXChilton, Coosa, Elmore55 min
Jan 12, 1:09 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Coosa, Elmore51 min
Jan 12, 1:22 PM CSTSevere Thunderstorm WarningBMXCleburne, Randolph38 min
Jan 12, 1:24 PM CSTSevere Thunderstorm WarningBMXDallas, Lowndes, Montgomery66 min
Jan 12, 1:24 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatBMXTallapoosa40 min
Jan 12, 1:34 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXTallapoosa41 min
Jan 12, 1:49 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXChambers41 min
Jan 12, 2:03 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXElmore, Macon, Montgomery, Tallapoosa57 min
Jan 12, 2:21 PM CSTSevere Thunderstorm WarningBMXChambers, Lee54 min
Jan 12, 2:25 PM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery50 min
Jan 12, 3:11 PM CSTSevere Thunderstorm WarningBMXBarbour, Pike64 min
Jan 12, 3:14 PM CSTSpecial Weather StatementBMXBullock, Lee, Macon, Russell46 min
Jan 12, 3:17 PM CSTTornado WarningBMXBarbour, Pike47 min
Jan 12, 3:53 PM CSTSpecial Weather StatementBMXRussell37 min
Jan 12, 4:00 PM CSTSevere Thunderstorm WarningBMXRussell30 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.